# SDR USAA2013010800005

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 37,601 hours, 13,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: R4 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DISARMED ITSELF ON DESCENT INTO KBOS - INDICATION LIGHT NEVER CAME BACK ON.  MAINTENANCE REMOVED AND REPLACED ARM HANDLE PROXIMITY SWITCH (7WN2) IAW AIRBUS MAINTENANCE MANUAL 52-73-11-400-002-A.
